# SDR 2011FA0000700

- Difficulty date: October 26, 2011
- Submitted: October 26, 2011
- Operation: General aviation
- Aircraft: N528HE
- Make and model: Cirrus SR22
- Aircraft serial: 1409
- Aircraft time: 1,382 hours
- Engine: Cont IO550N
- Engine time: 1,382 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Part number: 658178A2BP
- Part serial: AC03BB780
- Condition: Cracked
- Location: Engine
- Part time: 1,382 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 CYLINDER FOUND CRACKED FROM SPARK PLUG HOLE TO FUEL INJECTOR AND LEAKING.
